MathSciNet Relay Station
MathSciNet bibliographic data
MR517939 47G05 (35S05 58G15)
Hörmander, L. The Weyl calculus of pseudodifferential operators. Comm. Pure Appl. Math. 32 (1979), no. 3, 360–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement